BibTeX record journals/jacm/GaifmanMSV93

download as .bib file

@article{DBLP:journals/jacm/GaifmanMSV93,
  author    = {Haim Gaifman and
               Harry G. Mairson and
               Yehoshua Sagiv and
               Moshe Y. Vardi},
  title     = {Undecidable Optimization Problems for Database Logic Programs},
  journal   = {J. {ACM}},
  volume    = {40},
  number    = {3},
  pages     = {683--713},
  year      = {1993},
  url       = {http://doi.acm.org/10.1145/174130.174142},
  doi       = {10.1145/174130.174142},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/GaifmanMSV93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}